# SDR UPS202882

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 760-785
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND CORROSION ON THE INNER SKIN AT STATION 760 TO 785 BETWEEN STRINGERS S8R AND S10R.  MAINTENANCE REMOVED THE CORROSION, HFEC INSPECTED AREA, FLAP PINNED AREA AND REINSTALLED SURFACE FINISH IAW EO 95-2345.
